/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients HIV/AIDS

14 replies

109 views

Topic of the discussion


Posted on

Anyone taking Biktarvy?  I switched meds about 4 months ago.  My body really isn't accepting Biktarvy.  The side effects are terrible .  I constantly sweat.  I'm sick to my stomach..  Constant diarrhea.   It makes me very tired.  Does anyone else feel this bad?

Beginning of the discussion - 1/19/20

Medication worries
3


Posted on

I'm on Biktarvy. I have had headaches and tiredness. I'm feeling a lot better now and it's been 2 months so far. But this is my only medication I've ever taken. The problem could be once you switched and how your reacting to the new medication. Your body has to adjust to this new drug. Try some natural remedies, no supplements but like ginger for the poop and garlic tea and honey for the tiredness. I know because I am  a Massage Therapist and I make homemade remedies. They kept me alive and going, didn't even know I had HIV until I got attacked by a dog in November and had a full blood work done....Feel better

Medication worries

Posted on

I'm on biktarvy, it's the only option I've had. I have noticed the tiredness as well, but can't say I have any other side effects. 

Medication worries

Posted on

@downinthedumps Had the same results. Has anyone tried Odefsey?

Medication worries

Posted on

I was on odessfy before Biktarvy.   I built up a residence after about 5 years.

Medication worries

Posted on

I'm on truvada and tivacy,  anyone know how these compare to that

Medication worries

Posted on

I am 65 just found out i have it. Can anyone know how i got it. Been with my man for 16 yrs just him.

Medication worries

Posted on

Is anyone awake 

Medication worries
1


Posted on

@newstart80 Hi. If you've only been with one partner for the past 16 years and not strayed there are only a couple of explanations:

1] Your partner might have HIV and not even know it. Some people have no symptoms for years (although 16 years seems a little long). He should get tested right away.

2] You engaged in some sort of risky behavior, maybe not even willingly. That could include getting a blood transfusion, using drugs intravenously, or getting treated in a clinic where hygiene standards were not respected.

I know you must be in shock right now, but the most important thing is your health and your partner's. If he hasn't gotten tested he should and it would be good for both of you to see the doctor together to find out how to make your relationship as low risk as possible.

Good luck and we're here for you!

Medication worries

Posted on

Thank you so much. My husband got tested yesterday. Maybe it was a false positive. Can that happen?